Uneven top lip. Too much filler? (Photos)
Doctor Answers 5
Swelling after li
Too much filler!
Unfortunately, this will not settle. 1.5ml to be injected in the top lip alone is excessive to say the least. I hardly inject just the top lip, we tend to work on a ratio of 1/3:2/3 for the size of the top lip in relation to the bottom lip for Caucasian individuals. There also appears to be too much filler within the sides of your lips which is not going to look natural.Please seek a qualified and experienced individual to help you. My advice would be to wait 2 weeks and then make a decision on removal.
You might also like...
Swelling and Symmetry
Juvederm for the lips
Thank you for your question D.Anita. Juvederm is a filler that can be used to enhance the lips. Swelling after a treatment may last up to two weeks. For this reason I have my patients follow up two weeks after their treatment to take photograph and assess. Using cold compresses such as ice packs helps to reduce the swelling. Juvederm can be dissolved with hyaluronidase, but I recommend that my patient wait for two weeks before doing that. Studies have shown that the aesthetically desirable ratio of the upper lip to lower lip is 1:1.618. This is a number called phi. This ratio can vary from one culture to another. Anytime I perform lip injections I try to achieve this ratio. Please follow up with your doctor for specific recommendations. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.